# SDR UALA2011122707111

- Difficulty date: December 25, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 60,427 hours, 22,335 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED INFLIGHT LOSS OF YELLOW SYS HYDRAULIC LOSS.  FOUND LEAK NEAR PARKING BRAKE ACCUMULATOR.  REMOVED & REPLACED YELLOW SYS  BRAKE ACCUMULATOR IAW AMM. OPS AND LEAK CHECKED GOOD.
